MAUDE Adverse Event Report: KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR,CUTTING LOOP

KARL STORZ SE & CO. KG ELECTRODE,BIPOLAR,CUTTING LOOP
Model Number 011160-10
Medical Device Problem Codes Detachment of Device or Device Component (2907); Excessive Heating (4030)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
The event occurred in canada.According to the information received, stopped working, loud pop then smoked.No death or (unanticipated) serious deterioration in state of health reported.The procedure was delay approximately 30 mins.

Brand Name
ELECTRODE,BIPOLAR,CUTTING LOOP
Common Device Name
ELECTRODE,BIPOLAR,CUTTING LOOP
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, deu 78532 ,
GM  78532,
MDR Report Key24085388
Report Number2020550-2026-00046
Device Sequence Number20287572
Product Code FAS
UDI-Device Identifier04048438005408
UDI-Public04048438005408
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2026
Report Date (Section F) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number011160-10
Device Catalogue Number011160-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer01/15/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown